# SDR COMA9531203

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Cracked
- Location: Nlg
- Part time: 14,689 hours
- Component: 5006227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED NOSE WHEEL TIRE DUE TO TIRE ROTATING ON RIM.  WHEEL WAS TAKEN TO THE TIRE SHOP FOR INSPECTION.  WHEEL WAS DISASSEMBLED, CLEANED AND INSPECTED.  THE MECHANIC FOUND THE CRACK BY USING EDDY CURRENT.  CRACK .50 INCH LONG.  WHEEL HAS BEEN REMOVED FROM SERVICE.
